# SDR 08FDEA00908

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 55,283 hours, 7,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27361
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP LOWER SURFACE FOUND GOUGE AT XIFH 191.  REPAIRED AS PER SRM 57-10-00 FIG.2 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
